Alert archive / Oklahoma / Ice Storm Warnings in 2020

Ice Storm Warning 1, NWS Tulsa, OK

October 26, 2020Creek County, Pawnee County, Washington County, Oklahoma

NWS Tulsa, OK issued this ice storm warning at Oct 26, 2020, 9:17 AM CDT for Creek County, Pawnee County, Washington County, Oklahoma. It was in force for 37 hr. 8 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 26, 2020, 9:17 AM CDT (14:17 UTC)
Expired
Oct 27, 2020, 10:00 PM CDT
In force
37 hr
Issued by
NWS Tulsa, OK

Counties Creek County, OK, Pawnee County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 27, 9:20 AM CDTFREEZING RAIN 0.25Maramec, OKESTIMATED ICE ACCUMULATION ON TREES BY STORM TRACKER JUST WEST OF TOWN.
Oct 27, 10:00 AM CDTICE STORMPawnee, OKLARGE TREE LIMB DOWN NEAR DOWNTOWN PAWNEE FROM ICE ACCUMULATION. PIC SENT VIA TWITTER.
Oct 27, 10:43 AM CDTFREEZING RAIN 0.15 W Sapulpa, OKESTIMATED FROM PHOTO SEEN ON TWITTER RELAYED BY BROADCAST MEDIA. ALSO REPORTS NO ICE IN SAPULPA PROPER.
Oct 27, 11:25 AM CDTICE STORMBartlesville, OKDOWNED TREE LIMBS DUE TO ICE ACCUMULATION AT THE COUNTY EMERGENCY MANAGEMENT OFFICE. RELAYED VIA NWSCHAT.
Oct 27, 11:45 AM CDTICE STORMPawnee, OKNUMEROUS TREE LIMBS DOWNED FROM ICE ACCUMULATION AROUND THE PAWNEE COUNTY COURTHOUSE. RELAYED VIA NWSCHAT.
Oct 27, 12:28 PM CDTICE STORMCleveland, OKLARGE TREE LIMB DOWNED FROM ICE ACCUMULATION. PHOTO RELAYED VIA BROADCAST MEDIA TWITTER.
Oct 27, 1:27 PM CDTICE STORMBartlesville, OKLARGE TREE LIMB DOWNED VIA ICE ACCUMULATION. PHOTO RELAYED VIA BROADCAST MEDIA TWITTER.
Oct 27, 1:27 PM CDTICE STORMOilton, OKLARGE TREE LIMB DOWNED BY ICE ACCUMULATION. PHOTO RELAYED VIA BROADCAST MEDIA TWITTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 2.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2020-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2020-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 353 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
524 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
353 m²/s²
0-3 km storm-relative helicity
931 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

193 
WWUS44 KTSA 261417
WSWTSA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Tulsa OK
917 AM CDT Mon Oct 26 2020

OKZ054-059-262245-
/O.UPG.KTSA.WW.Y.0006.000000T0000Z-201027T0000Z/
/O.NEW.KTSA.IS.W.0001.201026T1417Z-201028T0000Z/
Osage-Pawnee-
Including the cities of Pawhuska and Pawnee
917 AM CDT Mon Oct 26 2020

...ICE STORM WARNING IN EFFECT UNTIL 7 PM CDT TUESDAY...

* WHAT...Freezing rain and drizzle capable of producing
  significant icing. Additional ice accumulations of one 
  tenth to four tenths of an inch.

* WHERE...Osage and Pawnee Counties.

* WHEN...Until 7 PM CDT Tuesday.

* IMPACTS...Power outages and tree damage are likely due to the 
  ice. Travel could be nearly impossible. The hazardous 
  conditions could impact the morning or evening commute.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel is strongly discouraged. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. Prepare for possible power outages. 

For the latest road conditions call 1-844-465-4997 or go to
okRoads.org.

&&

$$

OKZ055-056-064-065-262245-
/O.NEW.KTSA.WW.Y.0007.201026T1417Z-201028T0000Z/
Washington OK-Nowata-Creek-Okfuskee-
Including the cities of Bartlesville, Nowata, Sapulpa, and Okemah
917 AM CDT Mon Oct 26 2020

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM CDT TUESDAY...

* WHAT...Light freezing rain and drizzle. Additional ice 
  accumulations of around two tenths of an inch.

* WHERE...Washington OK, Nowata, Creek and Okfuskee Counties.

* WHEN...Until 7 PM CDT Tuesday.

* IMPACTS...Difficult travel conditions are possible. The 
  hazardous conditions could impact the morning or evening 
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Prepare for possible
power outages. 

For the latest road conditions call 1-844-465-4997 or go to
okRoads.org.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
6 follow-up statements
539 
WWUS44 KTSA 261802
WSWTSA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Tulsa OK
102 PM CDT Mon Oct 26 2020

OKZ054-059-270215-
/O.CON.KTSA.IS.W.0001.000000T0000Z-201028T0000Z/
Osage-Pawnee-
Including the cities of Pawhuska and Pawnee
102 PM CDT Mon Oct 26 2020

...ICE STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY...

* WHAT...Freezing rain and drizzle capable of producing 
  significant icing. Additional ice accumulations of one tenth 
  to four tenths of an inch.

* WHERE...Osage and Pawnee Counties.

* WHEN...Until 7 PM CDT Tuesday.

* IMPACTS...Power outages and tree damage are likely due to the 
  ice. Travel could be nearly impossible. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel is strongly discouraged. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. Prepare for possible power outages. 

For the latest road conditions call 1-844-465-4997 or go to
okRoads.org.

&&

$$

OKZ057-058-060>062-066-067-270215-
/O.EXA.KTSA.WW.Y.0007.000000T0000Z-201028T0000Z/
Craig-Ottawa-Tulsa-Rogers-Mayes-Okmulgee-Wagoner-
Including the cities of Vinita, Miami, Tulsa, Claremore, Pryor, 
Okmulgee, and Wagoner
102 PM CDT Mon Oct 26 2020

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM CDT TUESDAY...

* WHAT...Light rain transitioning to light freezing rain and 
  drizzle tonight and continuing into Tuesday morning. 
  Ice accumulations of up to two tenths of an inch.

* WHERE...Portions of northeast Oklahoma.

* WHEN...Until 7 PM CDT Tuesday.

* IMPACTS...Difficult travel conditions are possible. The 
  hazardous conditions could impact the morning or evening 
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For the latest road conditions call 1-844-465-4997 or go to
okRoads.org.

&&

$$

OKZ055-056-064-065-270215-
/O.CON.KTSA.WW.Y.0007.000000T0000Z-201028T0000Z/
Washington OK-Nowata-Creek-Okfuskee-
Including the cities of Bartlesville, Nowata, Sapulpa, and Okemah
102 PM CDT Mon Oct 26 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
TUESDAY...

* WHAT...Light freezing rain and drizzle. Additional ice 
  accumulations of around two tenths of an inch.

* WHERE...Washington OK, Nowata, Creek and Okfuskee Counties.

* WHEN...Until 7 PM CDT Tuesday.

* IMPACTS...Difficult travel conditions are possible. The 
  hazardous conditions could impact the morning or evening 
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Prepare for possible
power outages. 

For the latest road conditions call 1-844-465-4997 or go to
okRoads.org.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
809 
WWUS44 KTSA 261951
WSWTSA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Tulsa OK
251 PM CDT Mon Oct 26 2020

...Winter weather threat will continue tonight through Tuesday 
morning...

OKZ054-059-271000-
/O.CON.KTSA.IS.W.0001.000000T0000Z-201028T0000Z/
Osage-Pawnee-
Including the cities of Pawhuska and Pawnee
251 PM CDT Mon Oct 26 2020

...ICE STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY...

* WHAT...Freezing rain will begin to taper off to light freezing
  drizzle overnight.  Another round of light freezing rain is expected
  Tuesday morning. Additional ice accumulations of one tenth 
  to three tenths of an inch will be possible.

* WHERE...Osage and Pawnee Counties.

* WHEN...Until 7 PM CDT Tuesday.

* IMPACTS...Power outages and tree damage are likely due to the 
  ice.  Roads may become slick and hazardous, especially on bridges
  and overpasses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food and water in 
your vehicle in case of an emergency. Prepare for potential 
power outages.


For the latest road conditions call 1-844-465-4997 or go to
okRoads.org.

&&

$$

OKZ055>058-060>062-064>067-271000-
/O.CON.KTSA.WW.Y.0007.000000T0000Z-201028T0000Z/
Washington OK-Nowata-Craig-Ottawa-Tulsa-Rogers-Mayes-Creek-
Okfuskee-Okmulgee-Wagoner-
Including the cities of Bartlesville, Nowata, Vinita, Miami, 
Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, and Wagoner
251 PM CDT Mon Oct 26 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
TUESDAY...

* WHAT...Light rain transitioning to light freezing rain this evening
  with predominately light freezing drizzle overnight. Areas of 
  light freezing rain will spread back into northeast Oklahoma 
  Tuesday morning. Ice accumulations of up to two tenths of an 
  inch will be possible.

* WHERE...Portions of northeast Oklahoma.

* WHEN...Until 7 PM CDT Tuesday.

* IMPACTS...Difficult travel conditions are possible. Roads may
  become slick in spots, especially on untreated bridges and
  overpasses. Sporadic power outages will be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Prepare for possible
power outages. 

For the latest road conditions call 1-844-465-4997 or go to
okRoads.org.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
035 
WWUS44 KTSA 270821
WSWTSA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Tulsa OK
321 AM CDT Tue Oct 27 2020

...Winter weather threat will continue tonight through Tuesday
morning...

OKZ054-059-271700-
/O.CON.KTSA.IS.W.0001.000000T0000Z-201028T0000Z/
Osage-Pawnee-
Including the cities of Pawhuska and Pawnee
321 AM CDT Tue Oct 27 2020

...ICE STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Another round of light freezing rain is expected
  morning. Additional ice accumulations of one tenth to two
  tenths of an inch will be possible. 

* WHERE...Osage and Pawnee Counties.

* WHEN...Until 7 PM CDT Tuesday.

* IMPACTS...Power outages and tree damage are likely due to the 
  ice. Roads may become slick and hazardous, especially on 
  bridges and overpasses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food and water in
your vehicle in case of an emergency. Prepare for potential power
outages.

For the latest road conditions call 1-844-465-4997 or go to
okRoads.org.

&&

$$

OKZ055>058-060>062-064>067-271700-
/O.CON.KTSA.WW.Y.0007.000000T0000Z-201028T0000Z/
Washington OK-Nowata-Craig-Ottawa-Tulsa-Rogers-Mayes-Creek-
Okfuskee-Okmulgee-Wagoner-
Including the cities of Bartlesville, Nowata, Vinita, Miami, 
Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, and Wagoner
321 AM CDT Tue Oct 27 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Areas of light freezing rain will spread back into
  northeast Oklahoma this morning. A glazing to up to a tenth
  of an inch of ice accumulation will be possible.

* WHERE...Portions of northeast Oklahoma.

* WHEN...Until 7 PM CDT Tuesday.

* IMPACTS...Difficult travel conditions are possible. Roads may 
  become slick in spots, especially on untreated bridges and 
  overpasses. Sporadic power outages will be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Prepare for possible
power outages.

For the latest road conditions call 1-844-465-4997 or go to
okRoads.org.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
219 
WWUS44 KTSA 271322
WSWTSA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Tulsa OK
822 AM CDT Tue Oct 27 2020

...SIGNIFICANT ICING EXPECTED ACROSS PORTIONS OF NORTHEAST
OKLAHOMA TODAY...

OKZ055-064-280000-
/O.UPG.KTSA.WW.Y.0007.000000T0000Z-201028T0000Z/
/O.EXA.KTSA.IS.W.0001.000000T0000Z-201028T0000Z/
Washington OK-Creek-
Including the cities of Bartlesville and Sapulpa
822 AM CDT Tue Oct 27 2020

...ICE STORM WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Significant icing. Additional ice accumulations of one
  tenth to two tenths of an inch. Storm total ice accumulation
  near a quarter inch.

* WHERE...Washington OK and Creek Counties.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Difficult travel conditions are possible. Bridges and
  overpasses may become slick in spots. Sporadic to scattered power
  outages will be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel is strongly discouraged. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. Prepare for possible power outages. 

For the latest road conditions call 1-844-465-4997 or go to
okRoads.org.

&&

$$

OKZ054-059-280000-
/O.CON.KTSA.IS.W.0001.000000T0000Z-201028T0000Z/
Osage-Pawnee-
Including the cities of Pawhuska and Pawnee
822 AM CDT Tue Oct 27 2020

...ICE STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Another round of freezing rain is occurring this morning.
  Additional ice accumulations of a quarter to half inch are 
  possible.

* WHERE...Osage and Pawnee Counties.

* WHEN...Until 7 PM CDT Tuesday.

* IMPACTS...Power outages and tree damage are likely due to the
  ice. Bridges and overpasses may become slick and hazardous which
  can make travel difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel is strongly discouraged. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. Prepare for possible power outages. 

For the latest road conditions call 1-844-465-4997 or go to
okRoads.org.

&&

$$

OKZ056>058-060>062-065>067-280000-
/O.CON.KTSA.WW.Y.0007.000000T0000Z-201028T0000Z/
Nowata-Craig-Ottawa-Tulsa-Rogers-Mayes-Okfuskee-Okmulgee-Wagoner-
Including the cities of Nowata, Vinita, Miami, Tulsa, Claremore, 
Pryor, Okemah, Okmulgee, and Wagoner
822 AM CDT Tue Oct 27 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Areas of light freezing rain will spread back into
  northeast Oklahoma this morning. A light glaze to a tenth of an
  inch of ice accumulation will be possible.

* WHERE...Portions of northeast Oklahoma.

* WHEN...Until 7 PM CDT Tuesday.

* IMPACTS...Bridges and overpasses may become slick in spots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Prepare for possible
power outages. 

For the latest road conditions call 1-844-465-4997 or go to
okRoads.org.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
051 
WWUS44 KTSA 271853
WSWTSA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Tulsa OK
153 PM CDT Tue Oct 27 2020

...SIGNIFICANT ICING CONTINUES ACROSS PORTIONS OF NORTHEAST 
OKLAHOMA THRU EARLY EVENING...

OKZ055-064-272000-
/O.CAN.KTSA.IS.W.0001.000000T0000Z-201028T0000Z/
Washington OK-Creek-
Including the cities of Bartlesville and Sapulpa
153 PM CDT Tue Oct 27 2020

...ICE STORM WARNING IS CANCELLED...

Temperatures have risen above freezing as of early this afternoon,
ending any additional ice accumulation threat. Therefore, the Ice
Storm Warning will be cancelled.

$$

OKZ056>058-060>062-065>067-272000-
/O.CAN.KTSA.WW.Y.0007.000000T0000Z-201028T0000Z/
Nowata-Craig-Ottawa-Tulsa-Rogers-Mayes-Okfuskee-Okmulgee-Wagoner-
Including the cities of Nowata, Vinita, Miami, Tulsa, Claremore, 
Pryor, Okemah, Okmulgee, and Wagoner
153 PM CDT Tue Oct 27 2020

...WINTER WEATHER ADVISORY IS CANCELLED...

Temperatures have risen above freezing as of early this afternoon,
ending any additional ice accumulation threat. Therefore, the
Winter Weather Advisory will be cancelled.

$$

OKZ054-059-280300-
/O.EXT.KTSA.IS.W.0001.000000T0000Z-201028T0300Z/
Osage-Pawnee-
Including the cities of Pawhuska and Pawnee
153 PM CDT Tue Oct 27 2020

...ICE STORM WARNING NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...Freezing rain continues this afternoon and into the
  evening. Additional ice accumulations of a tenth to a quarter
  inch, with total storm accumulations near a half inch, are
  possible.

* WHERE...Osage and Pawnee Counties.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Power outages and tree damage have occurred due to 
  the ice. Bridges and overpasses may become slick and hazardous 
  which can make travel difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel is strongly discouraged. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. Prepare for possible power outages. 

For the latest road conditions call 1-844-465-4997 or go to
okRoads.org.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
222 
WWUS44 KTSA 280308
WSWTSA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Tulsa OK
1008 PM CDT Tue Oct 27 2020

OKZ054-059-280415-
/O.EXP.KTSA.IS.W.0001.000000T0000Z-201028T0300Z/
Osage-Pawnee-
Including the cities of Pawhuska and Pawnee
1008 PM CDT Tue Oct 27 2020

...ICE STORM WARNING HAS EXPIRED...

Temperatures have risen to at or just above freezing in the
warning area, and will continue to slowly rise overnight.

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa

What forecasters said that day

The local office's own words before this ice storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this ice storm warning went out at Oct 26, 6:12 AM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, Oct 26, 6:12 AM CDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
612 AM CDT Mon Oct 26 2020

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Widespread IFR with occasional LIFR cigs will prevail today
along with areas of light to moderate rain. Some thunder will
be possible this morning for the northeast OK sites, along
with a chance of FZRA for KBVO.

&&

.PREV DISCUSSION... /Issued 405 AM CDT Mon Oct 26 2020/

DISCUSSION...
Areas of rain/freezing rain have developed overnight in a zone of
decent elevated forcing. Elevated instability has been sufficient
to support thunder, so will add low thunder chances for this
morning across parts of NE OK. Band of precip will move east
northeast across the area with an axis of higher SW to NE oriented
QPF expected across much of eastern Oklahoma. Temperatures look
to drop slightly across northeast OK today, with a small diurnal
trace expected elsewhere. Freezing temps will mostly be confined
to Osage and Pawnee counties, however its possible that the colder
temps expand east in locations near the KS border. With very
limited amounts forecasted outside the current WSW, will leave as
is along with the expiration time.

Better forcing shifts off to the east and southeast tonight, so
higher PoPs will continue across SE OK. Tonight, expect areas of
freezing drizzle across parts of NE OK as these locations will be
in a precip lull overnight. The next wave ejects from the upper
low that will be located over srn AZ/NM. This wave will generate
another round of rain and freezing rain across the area. Freezing
temperatures Monday night and Tuesday morning will generally be
to the northwest of I-44.

The upper low will begin to lift out of the SW and into the plains
Wednesday. Low level temps still look like they will modify as the
system draws closer, thus expect all liquid precip Wednesday and
Thursday as the upper low impacts the region. Elevated instability
associated with the approaching will warrant low thunder chances
Wednesday and Wednesday night. Upper low finally clears the area
late Thursday, which will mark the beginning of a period of
settled conditions(and warmer temperatures) that will continue
into the next weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   36  33  38  37 / 100  50  80  50
FSM   53  44  49  48 /  90  80  70  40
MLC   47  38  45  42 / 100  80  80  50
BVO   34  30  35  33 / 100  40  80  40
FYV   47  38  46  40 / 100  80  80  30
BYV   48  37  46  40 / 100  80  80  30
MKO   44  36  43  40 / 100  70  80  50
MIO   37  32  38  35 / 100  50  80  30
F10   40  34  39  37 / 100  70  80  60
HHW   54  45  50  48 / 100  90  60  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Winter Weather Advisory until 7 PM CDT this evening for OKZ054-
     059.

AR...None.
&&

AVIATION.....18
Hazardous weather outlook, Oct 26, 5:07 AM CDT, 4 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
507 AM CDT Mon Oct 26 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
507 AM CDT Mon Oct 26 2020

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...This Morning.

WINTER WEATHER.
	ICE ACCUMULATION.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Today.

DISCUSSION...
Areas of rain and isolated thunderstorms have developed this
morning across parts of northeast Oklahoma behind a strong cold
front that was pushing through the area. Areal coverage of rain
will increase across the region during the day. As temperatures
fall across northeast Oklahoma this morning, freezing rain will
begin to develop mainly across parts of Osage and Pawnee
counties. Temperatures in these locations will remain at or below
freezing for much of the day, which will result in ice accumulations
that may total between one and two tenths. A Winter Weather
Advisory is in effect through 7 pm for the aforementioned area.

Higher rain chances will shift east and southeast overnight. Areas
of freezing drizzle are expected to develop across parts of
northeast Oklahoma overnight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Winter Weather Potential.
WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential.
THURSDAY through SUNDAY...No Hazards.

EXTENDED DISCUSSION...
An upper level low pressure system will remain across the
southwest the next few days, and will result in additional rounds
of rain showers across the region through mid week. The colder
airmass with subfreezing temperatures will remain across parts of
the area, which will allow for the potential for periodic light
wintry weather Tuesday and Tuesday night. At this time, the
greatest potential for wintry weather looks to be northwest of
Interstate 44. Some uncertainty remains with how far south and
east the cold air gets which will impact precipitation amounts
and locations. Stay tuned as forecasts will continue to be
updated.

Temperatures are expected to modify sufficiently by Wednesday to
support all liquid precipitation. Rain chances along with isolated
thunderstorms will continue Wednesday and Wednesday night as the
upper low approaches the plains. As the low moves off to the east
Thursday, precipitation chances will finally taper off. Settled
conditions will ensue and continue into the weekend.

weather.gov/tulsa contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 9:17 AM CDTWinter Weather AdvisoryTSACraig, Creek, Mayes, Nowata, Okfuskee, Okmulgee and 5 more29 hr

Nearby

Ice Storm Warnings in Oklahoma, 2020Every ice storm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.